Rational Hopf G-spaces with two nontrivial homotopy group systems

Tom 146 / 1995

Ryszard Doman Fundamenta Mathematicae 146 (1995), 101-106 DOI: 10.4064/fm-146-2-101-106

Streszczenie

Let G be a finite group. We prove that every rational G-connected Hopf G-space with two nontrivial homotopy group systems is G-homotopy equivalent to an infinite loop G-space.

Autorzy

  • Ryszard Doman

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek